MAUDE Adverse Event Report: SMITHS MEDICAL ASD JELCO; 23G X 1" NEEDLE

SMITHS MEDICAL ASD JELCO; 23G X 1" NEEDLE
Model Number 4290
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device needle and hub was not securely attached to the needle safety device, resulting in vaccine waste and needle remaining in patient arm.
 
Additional Manufacturer Narrative
Mckesson medical surgical is the assembler of a convenience kit on behalf of the sns that includes this safety syringe.The customer has already reported it to the fda.We have notified (b)(6) for awareness.

Brand Name
JELCO
Common Device Name
23G X 1" NEEDLE
Manufacturer (Section D)
SMITHS MEDICAL ASD
keene
NH 03431
Manufacturer (Section G)
MCKESSON MEDICAL SURGICAL, INC
1125 sycamore road
manteno IL 60950
Manufacturer Contact
jo silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key12964235
Report Number3017368639-2021-00190
Device Sequence Number4389465
Product Code FMI
UDI-Device Identifier20351688046823
UDI-Public20351688046823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2024
Device Model Number4290
Device Catalogue Number4290
Device Lot Number3799737
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown